# SDR 9513829612

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN THE MAIN CAIN RING PAN WINDOW BELT DOUBLERS, FS 427 AT LONGERON 14L AND FS 851 AT LONGERON 12L.  REPAIRED BOTH (P/N 5912285-1), PER EA 96-98099.
